Follow
Sebastian Mentemeier
Sebastian Mentemeier
Verified email at uni-hildesheim.de
Title
Cited by
Cited by
Year
On multidimensional Mandelbrot cascades
D Buraczewski, E Damek, Y Guivarc'h, S Mentemeier
Journal of Difference Equations and Applications 20 (11), 1523-1567, 2014
492014
Tail behaviour of stationary solutions of random difference equations: the case of regular matrices
G Alsmeyer, S Mentemeier
Journal of Difference Equations and Applications 18 (8), 1305-1332, 2012
332012
Heavy tailed solutions of multivariate smoothing transforms
D Buraczewski, E Damek, S Mentemeier, M Mirek
Stochastic Processes and Their Applications 123 (6), 1947-1986, 2013
232013
Precise large deviation results for products of random matrices
D Buraczewski, S Mentemeier
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 52 (3 …, 2016
222016
Precise tail index of fixed points of the two-sided smoothing transform
G Alsmeyer, E Damek, S Mentemeier
Random matrices and iterated random functions, 229-251, 2013
222013
The fixed points of the multivariate smoothing transform
S Mentemeier
Probability Theory and Related Fields 164 (1), 401-458, 2016
182016
Solutions to complex smoothing equations
M Meiners, S Mentemeier
Probability Theory and Related Fields 168 (1), 199-268, 2017
122017
Large excursions and conditioned laws for recursive sequences generated by random matrices
JF Collamore, S Mentemeier
The Annals of Probability 46 (4), 2064-2120, 2018
112018
Convergence to stable laws for multidimensional stochastic recursions: the case of regular matrices
E Damek, S Mentemeier, M Mirek, J Zienkiewicz
Potential Analysis 38 (3), 683-697, 2013
72013
On Multivariate Stochastic Fixed Point Equations: The Smoothing Transform and Randon Difference Equations
S Mentemeier
Verlag nicht ermittelbar, 2013
72013
Absolute continuity of complex martingales and of solutions to complex smoothing equations
E Damek, S Mentemeier
Electronic Communications in Probability 23, 1-12, 2018
52018
Asymptotic Independence ex machina--Extreme Value Theory for the Diagonal BEKK-ARCH (1) Model
S Mentemeier, O Wintenberger
arXiv preprint arXiv:1907.10379, 2019
42019
Computing the substantial-gain–loss-ratio
J Voelzke, S Mentemeier
Computational Economics 54 (2), 613-624, 2019
32019
Zeitreihenanalyse mit R
M Schneider, S Mentemeier
Institut für Mathematische Statistik. Universität Münster, 2016
32016
A note on Kesten's Choquet-Deny lemma
S Mentemeier
Electronic Communications in Probability 18, 1-7, 2013
22013
Asymptotic independence ex machina: Extreme value theory for the diagonal SRE model
S Mentemeier, O Wintenberger
Journal of Time Series Analysis, 2021
12021
Precise tail asymptotics for attracting fixed points of multivariate smoothing transformations
D Buraczewski, S Mentemeier
arXiv preprint arXiv:1502.02397, 2015
12015
Erneuerungstheorie für Produkte von Zufallsmatrizen
S Mentemeier
Diploma thesis, University of Münster, 2009
12009
The extremal position of a branching random walk in the general linear group
I Grama, S Mentemeier, H Xiao
arXiv preprint arXiv:2206.04941, 2022
2022
Asymptotic Independence ex machina-Extreme Value Theory for the Diagonal Stochastic Recurrence Equation
S Mentemeier, O Wintenberger
2020
The system can't perform the operation now. Try again later.
Articles 1–20